# SDR UPS405390

- Difficulty date: February 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N691UP
- Make and model: Boeing 747121
- Aircraft serial: 19641
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffeners
- Condition: Cracked
- Location: Bs 1780/1740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, AT AMS, MAINTENANCE REPORTED, FOUND CRACKS IN STIFFENERS OF FRAME WEB UPPER CHORD AT B.S 1780 RBL AND LBL 14, AND B.S. 1740, RBL AND LBL 14.  REPLACED STIFFENERS PER SRM 53-30-02.
